Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
oxycodone detox
harlryguy posted:
I am curantly on day 5 of self detoxing from oxycodone ir when using I was consuming about 20to45mg per day for about a year. I can tell you I got pretty sick the first 5 days but am now starting to feel better. My concern is that I still can not sleep do you know now long this may last amd is there any thing I can do to help speed it up?
Betty Ford Center
James Golden, MD responded:
You are describing a symptom of "protracted opiate withdrawal syndrome." Some form of problematic insomnia may last a long time; in fact, it could last up to many months after acute detoxification from the opiates themselves. This is because your brain receptors changed while you were using the oxycodone, and now they need to "re-set."
There are certain medications that can be prescribed, but because your care should be individualized, I would strongly recommend you be under the care of an addiction specialist.

Featuring Experts from Betty Ford Center

Harry L. Haroutunian, MD., is an internationally known speaker on the topics of Addictive Disease and its treatment. He is Board Certified in Family M...More

Helpful Tips

SCIENCE OF ADDICTION While contemplating the objects of the senses, a person develops attachment for them. >STEP I: AVOID THE THOUGHT ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.